# SDR AWXA0001625

- Difficulty date: April 23, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR OUTER SKIN CRACKED AT LWR HINGE CUTOUT, FWD UPPER CORNER.  FWD SERVICE DOOR REMOVED AND REPLACED IAW MM 52-41-00 PG 401-406; CRACK REPAIRED IAW SRM 52-00-01 FIG 202; EDGE SEALED IAW SRM 51-10-01; POINTED IAW MM 51-29-99.
